# SDR ASOA20140821259

- Difficulty date: August 21, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 145181
- Aircraft time: 35,956 hours, 27,189 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14525599001
- Condition: Corroded
- Location: Frame 60-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE LAV WASTE DRAIN VALVE SUPPORT WAS FOUND TO BE CORRODED.  MAINTENANCE R & R THE SUPPORT IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
